MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A +20.5
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.The lens was returned in liquid in the lens case/vial.There was clear surgical residue on the product and lens surface.Visual inspection found tears in the optic.No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cc4204a intraocular lens, diopter +20.5 was returned with tears on the lens.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Additional information: the reporter states the lens was opened in error.The surgeon elected to use a different lens.No patient contact, no product malfunction alleged.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7873516
Report Number2023826-2018-01378
Device Sequence Number19329102
Product Code HQL
UDI-Device Identifier00841542102407
UDI-Public00841542102407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberCC4204A +20.5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer10/02/2018
11/06/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date10/23/2018
11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR